# SDR TSAA0623098

- Difficulty date: October 27, 2006
- Submitted: November 10, 2006
- Operation: Air carrier
- Aircraft: N738AL
- Make and model: Boeing 737-73A
- Aircraft serial: 28499
- Aircraft time: 24,050 hours, 6,400 cycles
- Engine: Ge CFM567B24
- System (JASC): 2310 · HF Communications System
- Part: Radio
- Condition: Failed
- Location: Nr 2 Hf System
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLIGHT THE CREW NOTED THE NR 2 HF RADIO WOULD NOT TRANSMIT ON ANY FREQUENCY.  CREW LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REINSTALLED THE NR 2 HF AND COMPLETED THE REQUIRED THE OPERATIONAL CHECKS.  THE AIRCRAFT WAS RETURNED TO SERVICE.
